Effects Of Discontinuing Skin Whitening Creams?

Illustration of Effects Of Discontinuing Skin Whitening Creams?
Illustration: Effects Of Discontinuing Skin Whitening Creams? static01.nyt.com

hello midday, is the skin thin due to the use of the whitening cream, if the cream is stopped, it is no longer used, will the skin return to normal?

1 Answer:

Regards,

From the information you have conveyed, the use of whitening creams aims to remove the skin tone of consumers, so that after using skin whitening, the users of this cream will feel mild irritation to inflammation and then the skin looks white.

However, because the protective layer of the skin that contains this pigment is lost, sun exposure to the skin is at risk of causing skin damage or cancer.

Therefore, if you use skin whitener, and then you stop using it, your skin recovery will gradually return.

However, you should still use sunscreen during the stopping period of this cream and beyond, to reduce the risk of UV rays on your skin.

However, if you feel uncomfortable complaints after stopping this product, then you can consult directly with your dermatologist.

That's the info we can convey, read also skin whitening.

dr.Ulfi

: by

Related Question

TB Treatment In Children Aged 5 Years?

TB Treatment In Children Aged 5 Years?

(2 years ago)

, my child at the age of 1.2 years had been exposed to TB and had undergone treatment for 1 year and never passed the medicine, after that my child’s weight did not increase ...

Cold Fever During Advanced TB Treatment?

Cold Fever During Advanced TB Treatment?

(2 years ago)

Good morning, I want to ask, I have Tbc, and now I am on treatment for 6 months and have entered the Advanced phase. Now, I am Deman + flu. My throat is hot and also itchy, I cough...

Why The Contents Of The Pimple Are Black And Hard?

Why The Contents Of The Pimple Are Black And Hard?

(12 months ago)

on my back there is like a pimple the edges are bruised and painful and have just broken, the contents are black like a stone. is it acne? or disease?...

Leave a Reply

Your email address will not be published.